Next, choose a time

Advil Minis Liquid Capsules 20 Pack

kg

Product Details

Advil Minis easy to swallow for effective pain relief at liquid speed

Advil Minis provides temporary relief of pain, discomfort
and/or inflammation associated with:
• Headache • Migraine Headache • Tension Headache
• Period Pain • Sore Throat Pain • Back Pain
• Dental Pain • Cold & Flu Symptoms • Muscle Pain
• Mild Arthritis Pain
•Reduces fever •Advil Minis is 23% smaller and the same strength as our Advil Liquid Capsules AUST R 97229 for pain relief at liquid speed that is easy to swallow.

Directions

For use by Adults and Children from 12 years and over. Take 1 or 2 capsules swallowed whole with
water. Repeat dose if necessary after 4 to 6 hours.
Do not exceed 6 capsules in 24 hours.
Storage Instructions: Store below 25°C.

Health and Product Warnings

Warnings
Do not use this product:
• If you are allergic to ibuprofen, aspirin or other
anti-inflammatory medicine, pain reliever / fever
reducer or any other component of this product • If you are pregnant, or trying to become pregnant
• If you have a current or past history of stomach
ulcer / bleeding / disorders
• If you have impaired kidney function or heart failure
• In children under 12 years
Unless your doctor has told you do not use this product:
• If you have asthma, high blood pressure, heart or liver disease
• If you are breast feeding
• With other medicines containing ibuprofen, aspirin, other
anti-inflammatory medicines, blood thinners or any other
medicines you take regularly
• If you are taking aspirin for heart attack or stroke
as ibuprofen may decrease this benefit of aspirin
• If you are 65 years or over or under a doctor’s care
for any serious condition

While using this product:
• Stop use and see your doctor immediately if you see
an allergic reaction including skin reddening, rash or
blisters or if pain or fever gets worse or lasts for more
than a few days
• Stop use and ask the doctor if you see blood in your
vomit or have bloody or black stools
• Do not use for more than a few days at a time unless
a doctor has told you to. Do not exceed the
recommended dose. Excessive or prolonged use can be
harmful and increase the risk of heart attack, heart
disease, stroke or liver damage
• Side effects may be minimised by using the smallest
dose for the shortest duration of time
• In case of accidental overdose, stop use and contact
immediately the Poisons Information Centre (Australia
13 11 26, New Zealand 0800 764 766)

Contains sulfites, soya bean products, galactose and
15.9 mg of potassium per capsule

Disclaimer:
Woolworths provides general product information such as nutritional information, country of origin and product packaging for your convenience. This information is intended as a guide only, including because products change from time to time. Please read product labels before consuming. For therapeutic goods, always read the label and follow the directions for use on pack. If you require specific information to assist with your purchasing decision, we recommend that you contact the manufacturer via the contact details on the packaging or call us on 1300 767 969. Product ratings and reviews are taken from various sources including bunch.woolworths.com.au and Bazaarvoice. Woolworths does not represent or warrant the accuracy of any statements, claims or opinions made in product ratings and reviews.